MathSciNet Relay Station
MathSciNet bibliographic data
MR2719646 (2012c:62233) 62J10 (62P05 91G20)
Griebel, Michael; Kuo, Frances Y.; Sloan, Ian H. The smoothing effect of the ANOVA decomposition. J. Complexity 26 (2010), no. 5, 523–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement